# SDR FDEA200809053729

- Difficulty date: September 5, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 58,368 hours, 12,317 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Connector
- Condition: Leaking
- Location: Hyd System
- Part time: 46,472 hours, 12,142 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER SLAT RETRACTION ON CLIMB OUT, RECEIVED "HYD 3 ELEV OFF" ALERT.   APPROX 5 MINUTES LATER, GOT "HYD 3 FAIL" ALERT.  COMPLIED WITH QRH.  MANUALLY EXTENDED GEAR ON APPROACH.  HYD LEAK FROM NR 1 HORIZ STAB TRIM MOTOR BODY.  REMOVED AND REPLACED STAB TRIM MOTOR, MM27-43-30-4.  DURING   OPS CHECK FOR HORIZ STAB HYD OPS SYS, FOUND "HORIZ STAB TRIM RATE CTRL 2" C/B POPPED.  TROUBLESHOT AND C/B STAYED IN AFTER DISCON ELEC CON FROM M1-16, BUT IT TRIPS IMMEDIATELY WHEN STATES ABOVE CONNECTOR RECONNECTED.  TROUBLESHOT AND FOUND SHORT INSIDE OF DUAL SOLINOID VALVE ON M1-16 TRIM MOT REF WDM 22-22-01 P501.  REMOVED AND REPLACED PER MM 27-43-41-4 AND HORIZ STAB HYD OPS NORM WITH NO LEAK PER MM 27-40-00-5.
